# SDR VNAA2020092411102

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 10,036 hours, 9,140 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 16097H7215
- Condition: Cracked
- Location: Cockpit
- Part time: 10,026 hours, 9,132 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW CRACKED.  REMOVED & REPLACED CAPTAIN WINDSHIELD, IAW CRJ 700 AMM 56-11-01-000/400-801-A01-PSA.
